Alert archive / Utah / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 22, NWS Salt Lake City, UT

July 28, 2013Tooele County, Utah

NWS Salt Lake City, UT issued this severe thunderstorm warning at Jul 28, 2013, 5:57 PM MDT for Tooele County, Utah. It was in force for 78 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 28, 2013, 5:57 PM MDT (23:57 UTC)
Expired
Jul 28, 2013, 7:15 PM MDT
In force
78 min
Issued by
NWS Salt Lake City, UT
Area
Storm-based polygon

County Tooele County, UT

The radar

The Salt Lake City radar (KMTX), 54 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 12:00Z, 12.0 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 12:00Z on 2013-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 234 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 12:00Z on 2013-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
234 J/kg
Mixed-layer CIN
-134 J/kg
Mixed-layer LCL
1489 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

954 
WUUS55 KSLC 282357
SVRSLC
UTC045-290115-
/O.NEW.KSLC.SV.W.0022.130728T2357Z-130729T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
557 PM MDT SUN JUL 28 2013

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL TOOELE COUNTY IN UTAH

* UNTIL 715 PM MDT

* AT 551 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 27 MILES NORTH OF DELLE TO 10
  MILES NORTHWEST OF DELLE TO 13 MILES WEST OF CLIVE...MOVING        
  SOUTHEAST AT 25 MPH. WIND GUSTS OF 61 MPH WERE RECORDED NORTH OF   
  INTERSTATE 80 WITH THIS ACTIVITY. 

* LOCATIONS IN THE WARNING INCLUDE...
  INTERSTATE 80...CLIVE... DELLE AND GRANTSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH
AND/OR LARGE HAIL AT LEAST ONE INCH IN DIAMETER. FOR YOUR
PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS.

&&

LAT...LON 4098 11292 4107 11255 4107 11249 4105 11246
      4082 11230 4052 11248 4024 11300 4064 11337
TIME...MOT...LOC 2357Z 317DEG 22KT 4113 11272 4084 11290
          4059 11329

$$

ROGOWSKI
3 follow-up statements
749 
WWUS55 KSLC 290031
SVSSLC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
631 PM MDT SUN JUL 28 2013

UTC045-290115-
/O.CON.KSLC.SV.W.0022.000000T0000Z-130729T0115Z/
TOOELE UT-
631 PM MDT SUN JUL 28 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR CENTRAL TOOELE COUNTY...

AT 626 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 20 MILES NORTHEAST OF DELLE
TO DELLE TO 28 MILES SOUTHWEST OF DELLE...MOVING SOUTHEAST AT 25 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  THE SOUTHERN GREAT SALT LAKE...INTERSTATE 80 BETWEEN DELLE AND    
  LAKE POINT...AND GRANTSVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH
AND/OR LARGE HAIL AT LEAST ONE INCH IN DIAMETER. FOR YOUR
PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS.

IF ON OR NEAR THE GREAT SALT LAKE...GET OUT OF THE WATER AND MOVE 
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU 
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER 
NOW. DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM!

DAMAGING WINDS UP TO 61 MPH WERE REPORTED IN NORTH OF INTERSTATE 80! 
WITH THIS STORM. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND 
STAY AWAY FROM WINDOWS!

&&

LAT...LON 4071 11285 4102 11273 4102 11268 4107 11255
      4107 11249 4082 11230 4052 11248 4024 11300
      4047 11321
TIME...MOT...LOC 0030Z 317DEG 22KT 4098 11254 4069 11272
          4044 11311

$$

ROGOWSKI
872 
WWUS55 KSLC 290100
SVSSLC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
700 PM MDT SUN JUL 28 2013

UTC045-290115-
/O.CON.KSLC.SV.W.0022.000000T0000Z-130729T0115Z/
TOOELE UT-
700 PM MDT SUN JUL 28 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR CENTRAL TOOELE COUNTY...

AT 654 PM MDT...DOPPLER RADAR INDICATED A LINE OF STORMS CAPABLE OF 
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE 
LOCATED ALONG A LINE EXTENDING FROM 20 MILES NORTH OF GRANTSVILLE TO 
6 MILES WEST OF GRANTSVILLE TO 32 MILES SOUTH OF DELLE...MOVING 
SOUTHEAST AT 25 MPH. THE STRONG WINDS WILL COME WELL AHEAD OF ANY 
THUNDERSTORMS AS THE WINDS HAVE RACED AHEAD OF THE STORMS.

* LOCATIONS IN THE WARNING INCLUDE...
  GRANTSVILLE

LAT...LON 4071 11285 4089 11271 4095 11258 4107 11255
      4107 11249 4082 11230 4052 11248 4024 11300
      4047 11321
TIME...MOT...LOC 0059Z 317DEG 22KT 4085 11238 4056 11256
          4031 11295

$$

ROGOWSKI
997 
WWUS55 KSLC 290108
SVSSLC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
708 PM MDT SUN JUL 28 2013

UTC045-290118-
/O.EXP.KSLC.SV.W.0022.000000T0000Z-130729T0115Z/
TOOELE UT-
708 PM MDT SUN JUL 28 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TOOELE COUNTY
WILL EXPIRE AT 715 PM MDT...

THE STORM HAS WEAKENED AND IS NO LONGER SEVERE. THEREFORE THE WARNING
HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 4071 11285 4089 11271 4095 11258 4107 11255
      4107 11249 4082 11230 4052 11248 4024 11300
      4047 11321
TIME...MOT...LOC 0108Z 317DEG 22KT 4081 11233 4052 11251
          4027 11290

$$

ROGOWSKI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 3:41 PM MDT, 2 hours 16 minutes earlier.

Area forecast discussion, Jul 28, 3:41 PM MDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
341 PM MDT SUN JUL 28 2013

.SYNOPSIS...MOISTURE WILL REMAIN ACROSS THE REGION THROUGH
TONIGHT. THE FORECAST AREA WILL SEE A DRYING TREND TOMORROW
THROUGH MIDWEEK. MOISTURE WILL RETURN TO SOUTHEAST UTAH BEGINNING
THURSDAY.

&&

.DISCUSSION...WEST TO WNW FLOW OVER THE FORECAST AREA THIS
AFTERNOON. A VERY MOIST AIRMASS REMAINS IN PLACE...WITH PWS AROUND
AN INCH OVER NORTHERN UTAH AND PERHAPS IN EXCESS OF 1.2 INCHES
OVER SOUTHERN UTAH. SHOWERS AND THUNDERSTORMS HAVE DEVELOPED WITH
THE ASSISTANCE OF DAYTIME HEATING...MOST NUMEROUS WITH THE BEST
MOISTURE OVER SOUTHERN UTAH. HOWEVER...COVERAGE IS AT LEAST
SCATTERED OVER MUCH OF THE AREA. HEAVY RAIN HAS BEEN THE PRIMARY
THREAT FOR THUNDERSTORMS...THOUGH SOME STRONG WINDS HAVE BEEN
REPORTED AS WELL.

PRIMARY THREAT OF CONVECTION IS THROUGH THE EARLY EVENING.
HOWEVER...ALL MODELS INDICATE THAT A RATHER WEAK SHORTWAVE WILL
CROSS CENTRAL UTAH OVERNIGHT. THOUGH THEY DISAGREE ON THE PATH OF
THE WAVE AND THEREFORE THE AREA OF BEST CONVECTIVE THREAT...IT
SEEMS THAT THE POTENTIAL FOR PRECIP WILL CONTINUE INTO THE
OVERNIGHT HOURS.

A DRYING TREND WILL BEGIN TOMORROW AS THE FLOW BECOMES MORE
SOUTHWESTERLY BEHIND A TROUGH EXITING IDAHO. DRIER AIR WILL
INITIALLY MOVE INTO SOUTHERN UTAH BY TOMORROW
AFTERNOON...SPREADING ACROSS THE ENTIRE FORECAST AREA TUESDAY AND
WEDNESDAY. SO CONVECTION COULD STILL BE A PROBLEM OVER NORTHERN
AND CENTRAL UTAH TOMORROW AFTERNOON SO HAVE KEPT SOME SCATTERED
POPS IN. TEMPERATURES WILL WARM THROUGH MIDWEEK AS HIGH PRESSURE
BUILDS...WITH MAXES RUNNING AROUND CLIMO OR A FEW DEGREES ABOVE.

EC/GFS BOTH INDICATE MOISTURE WILL RETURN TO SOUTHEAST UTAH
BEGINNING THURSDAY AS A PACIFIC NORTHWEST TROUGH MOVES ONSHORE.
12Z RUNS HAVE COME INTO BETTER AGREEMENT WITH THE TRACK OF THIS
TROUGH...MOVING IT INTO IDAHO AND MONTANA BY SATURDAY...WELL NORTH
OF THE AREA. THIS WOULD KEEP MOISTURE OVER THE EASTERN HALF OF
UTAH THROUGH AT LEAST FRIDAY. EC IS A BIT QUICKER WITH DRYING ON
THE WEEKEND AS IT IS FASTER WITH THE TRACK OF THE TROUGH AND MOVES
DRIER AIR ON SATURDAY. IN THE LATEST GFS...THIS DRYING WOULD NOT
OCCUR UNTIL SUNDAY. REGARDLESS...HAVE LEFT SOME POPS IN THROUGH
SUNDAY TO ACCOUNT FOR THE PROGGED INCREASE IN MOISTURE.

&&

.AVIATION...VFR CONDITIONS ARE EXPECTED AT THE SLC TERMINAL THROUGH
THE TAF PERIOD. SHOWERS OR THUNDERSTORMS WILL IMPACT THE TERMINAL
WITH GUSTY ERRATIC WINDS AND BRIEF HEAVY RAIN FROM TIME TO TIME
THROUGH 02Z. OTHERWISE SOUTH WINDS AT THE MOMENT ARE EXPECTED TO
SHIFT BACK TO THE NORTHWEST AFTER 22Z AND THEN RETURN TO THE
SOUTHEAST AFTER 03Z.

&&

.FIRE WEATHER...A VERY MOIST AIRMASS ACROSS THE REGION WILL SUPPORT
NUMEROUS SHOWERS WITH EMBEDDED THUNDERSTORMS THROUGH TONIGHT. THERE
IS A GOOD CHANCE OF A WETTING RAINFALL WITH LOCALLY HEAVY RAINFALL
BEING A THREAT. LIGHTNING AND LOCALLY GUSTY/ERRATIC WINDS WILL ALSO
BE A THREAT WITH STRONGER ACTIVITY. HUMIDITY LEVELS WILL BE
HIGH...WHILE AFTERNOON CLOUD COVER CONTINUES TO TAKE THE EDGE OFF
THE HEAT ACROSS THE AREA.

A SIGNIFICANT PATTERN SHIFT IS FORECAST NEXT WEEK. THE WEATHER WILL
TREND DRIER AND WARMER DURING THE EARLY PORTION OF THE WEEK WITH
THUNDERSTORMS BECOMING ISOLATED AND MORE ALIGNED ALONG THE HIGHER
TERRAIN. BY MID WEEK...CRITICAL FIRE WEATHER CONDITIONS WILL BECOME
A THREAT AS SOUTHWEST WINDS INCREASE AHEAD OF A LARGE TROUGH
DEVELOPING ACROSS THE WESTERN CONUS. WITH THE INCREASE OF SOUTHWEST
WINDS...HUMIDITY VALUES OF 10-15 PERCENT AND HOT TEMPERATURES WILL
BE COMMON IN THE VALLEYS MID TO LATE WEEK.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...FLASH FLOOD WATCH UNTIL 10 PM MDT THIS EVENING FOR
     UTZ004-008-010-012>016-019>021-517-518.

WY...NONE.
&&

PUBLIC...TRAPHAGAN
FIRE WEATHER...ROGOWSKI
AVIATION...YOUNG

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Jul 28, 6:29 AM MDT, 11 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
629 AM MDT SUN JUL 28 2013

UTZ001>016-019>021-517-518-WYZ021-291230-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
629 AM MDT SUN JUL 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS ARE EXPECTED ONCE AGAIN ACROSS THE
OUTLOOK AREA TODAY THROUGH THIS EVENING. SOME OF THE STORMS WILL
CONTINUE THROUGH TONIGHT MAINLY ACROSS THE NORTH.

HEAVY RAIN WILL BE POSSIBLE WITH SOME STORMS...ALONG WITH A
THREAT OF FLASH FLOODING. THE AREAS MOST LIKELY TO RECEIVE HEAVY
RAIN WOULD BE PORTIONS OF SOUTHERN AND EASTERN UTAH...BUT IT IS
POSSIBLE ACROSS PRETTY MUCH THE ENTIRE OUTLOOK AREA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED SHOWERS AND THUNDERSTORMS WILL PERSIST ON MONDAY WITH
STORMS PRIMARILY OVER NORTHERN AND CENTRAL PORTIONS OF THE AREA.
STORMS ARE STILL POSSIBLE ACROSS THE SOUTH MONDAY AS WELL BUT
THESE WOULD TEND TO BE WEAK AND ON THE DRY SIDE AS DRIER AIR
STARTS TO SPREAD IN FROM THE SOUTHWEST. THIS DRYING TREND WILL
CONTINUE THROUGH MID WEEK BRINGING MOST OF THE THUNDERSTORM
ACTIVITY TO AN END.

SOME MOISTURE COULD RETURN TO SOUTHEASTERN PORTIONS OF THE AREA
STARTING THURSDAY BRINGING A RENEWED THREAT OF SHOWERS AND
THUNDERSTORMS WHILE THE NORTHWEST STAYS DRY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX

In the hours before

Special weather statement, Jul 28, 3:14 PM MDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
314 PM MDT SUN JUL 28 2013

UTZ001-002-006-007-282200-
CACHE VALLEY/UTAH PORTION UT-NORTHERN WASATCH FRONT UT-WASATCH
MOUNTAIN VALLEYS UT-WASATCH MOUNTAINS I-80 NORTH UT-
314 PM MDT SUN JUL 28 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CACHE...EXTREME
NORTHWESTERN DAVIS...WESTERN WEBER...EASTERN BOX ELDER AND EXTREME
WESTERN RICH COUNTIES UNTIL 400 PM MDT...

AT 312 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG WINDS WELL REMOVED FROM THUNDERSTORMS ALONG A LINE EXTENDING
FROM LOGAN TO 18 MILES WEST OF CORINNE...AND MOVING SOUTHEAST AT 25
MPH.

WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED AS THE WINDS CONTINUE
SOUTHWARD FROM LOGAN.

* LOCATIONS IMPACTED INCLUDE...
   COLLEGE WARD... MILLVILLE... NIBLEY... PROVIDENCE AND
  WELLSVILLE...
   CORINNE AND  HYRUM...
   BRIGHAM CITY...
   AVON... MANTUA RESERVOIR... PARADISE AND  PERRY...
   AVON AND  WILLARD...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4143 11146 4111 11231 4157 11245 4186 11173
TIME...MOT...LOC 2114Z 334DEG 21KT 4174 11179 4148 11244

ROGOWSKI
Special weather statement, Jul 28, 5:02 PM MDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
502 PM MDT SUN JUL 28 2013

UTZ005-290015-
GREAT SALT LAKE DESERT AND MOUNTAINS UT-
502 PM MDT SUN JUL 28 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BOX ELDER AND TOOELE
COUNTIES UNTIL 615 PM MDT...

AT 457 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF
BLACK PINE TO 15 MILES NORTH OF KNOLLS TO 24 MILES SOUTH OF
WENDOVER...AND MOVING EAST AT 30 MPH.

WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
   GUNNISON ISLAND... KNOLLS AND  LAKESIDE...
   GOLDEN SPIKE HISTORIC SITE AND  PROMONTORY...
   CLIVE AND  GOLDEN SPIKE HISTORIC SITE...
   DELLE AND  HAT ISLAND...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4192 11249 4179 11248 4191 11244 4186 11221
      4183 11220 4164 11236 4179 11239 4177 11249
      4126 11239 4107 11250 4085 11231 4077 11233
      4077 11264 4062 11258 4018 11339 4032 11407
      4054 11406 4095 11331 4201 11299
TIME...MOT...LOC 2302Z 286DEG 25KT 4191 11290 4093 11319
          4041 11415

ROGOWSKI

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 7:37 PM MDTFlash Flood WarningSLCIron, Washington3 hr
Jul 28, 10:24 AM MDTFlash Flood WatchSLC16 hr
Jul 28, 12:37 PM MDTAreal Flood AdvisorySLCKane3 hr
Jul 28, 1:32 PM MDTFlash Flood WarningSLCKane6 hr
Jul 28, 2:14 PM MDTAreal Flood AdvisorySLCSalt Lake3 hr
Jul 28, 3:03 PM MDTFlash Flood WarningSLCWayne3 hr
Jul 28, 3:12 PM MDTSevere Thunderstorm WarningSLCDuchesne63 min
Jul 28, 3:14 PM MDTSpecial Weather StatementSLCCache46 min
Jul 28, 3:37 PM MDTFlash Flood WarningSLCKane, Washington4 hr
Jul 28, 4:54 PM MDTSevere Thunderstorm WarningSLCJuab66 min
Jul 28, 5:02 PM MDTSpecial Weather StatementSLCBox Elder, Tooele73 min
Jul 28, 5:44 PM MDTSevere Thunderstorm WarningSLCBox Elder61 min

Nearby

Severe Thunderstorm Warnings in Utah, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.